Information Journal Paper
APA:
CopyREZAZADEH, H., AMINIKHAH, H., & REFAHI SHEIKHANI, A.H.. (2017). STABILITY ANALYSIS OF CONFORMABLE FRACTIONAL SYSTEMS. IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION, 7(1), 13-32. SID. https://sid.ir/paper/260854/en
Vancouver:
CopyREZAZADEH H., AMINIKHAH H., REFAHI SHEIKHANI A.H.. STABILITY ANALYSIS OF CONFORMABLE FRACTIONAL SYSTEMS. IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION[Internet]. 2017;7(1):13-32. Available from: https://sid.ir/paper/260854/en
IEEE:
CopyH. REZAZADEH, H. AMINIKHAH, and A.H. REFAHI SHEIKHANI, “STABILITY ANALYSIS OF CONFORMABLE FRACTIONAL SYSTEMS,” IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION, vol. 7, no. 1, pp. 13–32, 2017, [Online]. Available: https://sid.ir/paper/260854/en